# SDR MASA200500308

- Difficulty date: April 21, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 15,658 hours, 11,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6150 COS TO PHX - THE CREW REPORTED AN EMERGENCY LIGHT AFT OF THE RIGHT HAND WING EMERGENCY EXIT INOP.  MAINTENANCE RELAMPED THE LIGHT.
